Communications in Mathematical Physics

Compactness and the maximal Gibbs state for random Gibbs fields on a lattice

Jean Béllissard and Raphael Høegh-Krohn

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 84, Number 3 (1982), 297-327.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921207

Mathematical Reviews number (MathSciNet)
MR0667405

Zentralblatt MATH identifier
0495.60057

Subjects
Primary: 82A05
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Béllissard, Jean; Høegh-Krohn, Raphael. Compactness and the maximal Gibbs state for random Gibbs fields on a lattice. Comm. Math. Phys. 84 (1982), no. 3, 297--327. https://projecteuclid.org/euclid.cmp/1103921207


Export citation